# SDR SWIA201438113

- Difficulty date: May 29, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 14,268 hours, 8,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL 13 FLOORBEAM ANGLE CRACKED AT CHEM MILL.  C-CHECK FLOORBEAM, LT ANGLE REPLACED IAW SRM.
